# SDR 07FDEA02485

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516339
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 970 SHEAR TIE CORRODED BETWEEN STRINGER 25R-26R RBL 17-22 REMOVED CORRRODED SHEAR TIE.  FAB`D REPAIR SHEAR TIE AND INSTALLED PER SRM 53-10- 4 FIG 11 PAGE 43 THR 45.
